MathSciNet Relay Station
MathSciNet bibliographic data
MR2542739 (2011a:47082) 47B80 (15B52 47A10 47B36 60B20)
Lindner, Marko A note on the spectrum of bi-infinite bi-diagonal random matrices. Anal. Appl. (Singap.) 7 (2009), no. 3, 269–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement